# SDR DALA2022072605141

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 109,312 hours, 16,062 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0189 -DIV- TO DTW DUE TO WEATHER RADAR FAILURE ENROUTE. CORRECTIVE ACTION: REPLACED WEATHER RADAR ANTENNA DRIVE UNIT. (9261512)
